Journal of Applied Mathematics

Weaker Regularity Conditions and Sparse Recovery in High-Dimensional Regression

Shiqing Wang, Yan Shi, and Limin Su

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Regularity conditions play a pivotal role for sparse recovery in high-dimensional regression. In this paper, we present a weaker regularity condition and further discuss the relationships with other regularity conditions, such as restricted eigenvalue condition. We study the behavior of our new condition for design matrices with independent random columns uniformly drawn on the unit sphere. Moreover, the present paper shows that, under a sparsity scenario, the Lasso estimator and Dantzig selector exhibit similar behavior. Based on both methods, we derive, in parallel, more precise bounds for the estimation loss and the prediction risk in the linear regression model when the number of variables can be much larger than the sample size.

Article information

J. Appl. Math., Volume 2014 (2014), Article ID 946241, 7 pages.

First available in Project Euclid: 2 March 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Wang, Shiqing; Shi, Yan; Su, Limin. Weaker Regularity Conditions and Sparse Recovery in High-Dimensional Regression. J. Appl. Math. 2014 (2014), Article ID 946241, 7 pages. doi:10.1155/2014/946241.

Export citation